# SDR QXEA201602090108

- Difficulty date: February 4, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 16,786 hours, 18,116 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 85339515101
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR SURROUND STRUCTURE HAS CORRODED RIB, AT BS X690-25. REMOVED RIB IAW SRM 51-42-05, STEP 4E AND INSTALLED IAW SRM 51-42-05.
